# SDR SWAA2014092232173

- Difficulty date: August 31, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT ANGLE CRACKED AT WING STATION 150 TE AREA.  R & R ANGLE IAW SRM & DWG.
